# SDR UIEA200600004

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N506
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 85,518 hours, 17,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE TRUCK PUT A HOLE IN THE FUSELAGE LEFT HAND LOWER SIDE BETWEEN STRINGERS L39 AND L 40 AT STA 580.  NO DAMAGE TO STRINGER.  REPAIR ACCOMPLISHED AS PER SRM 53-30-03.  REPAIR IS A CAT B REF ATLAS XEO 53-010406.
